# SDR R61A202002140185

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Part number: 17087562001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CTR FUSE 3 BELOW FLOOR. HOT WATER DRAIN MAST STRUCTURE HAS CORROSION FR 86-87 STGR 27R-28R BLENDED AND EVALUATED CORROSION ON FWD INTERCOSTAL ON HOT WATER DRAIN MAST STRUCTURE FR 86-87 STGR 27R-28R, REF. SRM 51-10-03. DAMAGE MEASURED 1.349"X0.492"X0.011", REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-08.  APPLIED TOP COAT INSIDE AND OUT REF SRM 51-23-04, 51-23-05 AND 51-23-06.
